# SDR TWAA0009003

- Difficulty date: June 7, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 63,382 hours, 16,644 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND PREVIOUS 7 INCH BY 12.5 INCH REPAIR ON RT WING O/B FLAP, O/B END LOWER SURFACE LOCATED 32 INCHES FROM O/B END.  APPLIED HOT BOND REPAIR 12 INCHES BY 8 INCHES ON O/B FLAP PER SRM 57-53-01 AND 51-70-07.
